Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


what about using these steroids?
Dec 16, 2010

Good day Nelson.

In your book i notice that you used test and deca together to gain weight. What are your thoughts about using Methandrostenolone ( d ball) which medical use is for building muscle, or using anapolon ( Androl 50) which is given to cancer patients in order to gain wight and blood volume. I ama currently using test cryp every two weeks 1Mg. but have found that I am losing my muscle definition. I do cardio at least 30 minutes a day 5 days a week with some weights high reps with low weights for definition and its just not working for me. Also what blood test do I need and will an aggressive doctor prescribe these or do I have to look other places to acquire the meds. i am currently on not HIV meds due to my test levels are low. Can you please respond quickly due to fact that I have a forthcoming doctor appt in two weeks of this email so I may ask them>

Rob in San Antonio

Response from Mr. Vergel

Both are orals that really affect liver function, water retention, blood pressure, and increased red blood cells production. Yes, you gain size but at the expense of your health. If you cannot grow with nandrolone (Deca durabolin) , you can't grow with anything else. Nandrolone does not affect the liver, by the way.

As I mentioned in Built to Survive, monitoring liver enzymes, hematocrit, PSA,blood pressure, free testosterone, estradiol, and chemistries is very important for anyone using androgens.

Nelson



Previous
How Do You Look So Good!
Next
Protease Supplements?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement